Hedex Extra Tablets

£4.99

Treatment of headache, including migraine, backache, toothache, rheumatic pain, period pain and for the symptomatic relief of colds, flue and sore throats.

Out of stock

SHARE

Description

Treatment of headache, including migraine, backache, toothache, rheumatic pain, period pain and for the symptomatic relief of colds, flue and sore throats.

Contains:

Paracetamol 500mg and caffeine 65mg

 

16 Tablets

Reviews

There are no reviews yet.

Be the first to review “Hedex Extra Tablets”

Your email address will not be published. Required fields are marked *

Related Products

Solpadeine Plus Soluble Tablets

Treatment of acute, moderate pain, which is not relieved by paracetamol or ibuprofen alone, such as migraine, back pain, period pains, dental pain, headache, rheumatic pain, strains and sprains and sciatica.

£14.69

solpadeine max 24

Treatment of acute, moderate pain, which is not relieved by paracetamol or ibuprofen alone, such as migraine, back pain, period pain, dental pain, headache, arthritic and rheumatic pain, strains and sprains and sciatica.

£12.35

Calpol Infant Suspension

Treatment of mild to moderate pain, including teething pain, and as an antipyretic,  including post immunisation fever and colds and flu

£5.77£9.04

Search